# SDR IXXA201309270052

- Difficulty date: September 9, 2013
- Submitted: September 27, 2013
- Operation: Air carrier
- Aircraft: N762CX
- Make and model: Boeing 767232
- Aircraft serial: 22225
- Aircraft time: 78,193 hours, 36,336 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Bracket
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MX VISIT, MX AND ENGINEERING DISCOVERED THE SUPPORT BRACKET FOR THE LT WING UPPER BONDED PANEL IS CRACKED AT WING STA 798.2.  R & R THE SUPPORT BRACKET IAW SRM 51-40-02.
